Simplex Memory Neural Networks

Search this Article

Author(s)

    • MA Jinwen
    • Institute of Mathematics, Shantou University

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 10(1), 25-29, 1997-01-01

References:  4

Codes

  • NII Article ID (NAID)
    10008950334
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top